Medication Increase

There are lots of sounds in my head. They’re not words or if they are words, they have been thrown into a blender several times.

I finally started on a higher dose of my antidepressant last night. At first taking 300mg wasn’t that different to taking 200mg. I was tired but I am always tired. I went to bed. It wasn’t until the early hours of the morning that I felt the effect. I woke up because my heart was fluttering. I felt like maybe I was having mini seizures or something because my limbs kept jerking. I was starving but I didn’t want to get up to eat anything so I just lay there having spasms and heart palpitations until I fell asleep again.

Most of these side-effects I can remember from when I started the medication in hospital and they did ease off after a while although my body still gets weird spasms and twitches. The garbled sounds are annoying. I keep catching myself trying to say them out loud, sort of like whispering in tongues or something like that. This is definitely not something to do in public!

What a miraculous medicated age we live in, ugh.

Advertisements

8 thoughts on “Medication Increase

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s